# SDR CA130218005

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 5,877 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 0513007110
- Condition: Cracked
- Part time: 5,757 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK PROPAGATING FROM LOWER DOOR HINGE ATTACH SCREW.  FOUND WHILE CARRYING OUT IAW 03-5 CABIN FORWARD DOOR POST INSPECTION.
